# SDR VW3R200400004

- Difficulty date: December 10, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: ALL
- Make and model: Airbus A310
- Aircraft serial: ALL
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D29601103
- Condition: Mislocated
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31023101
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT EXTENSION DOES NOT FIT PROPERLY ON GIRT BAR.  GIRT EXTENSION PAD RIDES UP ON CAVITY RIDGE OF GIRT BAR.
